| Catalog Number |
MS3500-15 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris secondary set was occluded.The following information was received by the initial reporter with the following verbatim: patient side occlusion alarms due to positional iv.No patient harm reported.No additional details provided.Sometimes experience occlusion alarms when y-siting two primary infusions together rates could be different or the same.No patient harm reported.No additional details provided.Cpc reviewed pump and selectable mode.
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.